A coincidence point theorem for anew class of densifying mappings is obtained. Our result generalizes many previously known theorems and can be regarded as an extension of Jungck's fixed point theorem for densifying mappings. Key words and phases: complete metric space, common fixed points, densifying mappings, commuting mappings.
KHAN, M. S. and LIU, Z. Q. (1997) "On Coincidence Points of Densifying Mappings," Turkish Journal of Mathematics: Vol. 21: No. 3, Article 2. Available at: https://journals.tubitak.gov.tr/math/vol21/iss3/2